# SDR SWIA202265439

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 43,407 hours, 40,486 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 2ND CANOE O/B OF MLG HAS FUEL LEAK AT THE FORWARD BOLTS OF THE BOX FITTING FORWARD HINGE ( REF 57-21-36 )   (FILED CLOSED)   REMOVED AND REPLACED FOWARD AND AFT HARDWARE OF FLAP HINGE-BOX FITTING ON RIGHT WING 2ND CANOE IN REFERENCE TO AMM 57-21-36. SEE CP 24702354 FOR LEAK CHECK.
